Advertisement

Proceedings of the Steklov Institute of Mathematics

, Volume 299, Issue 1, pp 117–131 | Cite as

Internal Twists of L-Functions. II

  • J. Kaczorowski
  • A. Perelli
Article
  • 10 Downloads

Abstract

A nonlinear twist F(s; f) of a function F(s) from the extended Selberg class S# is called internal if it belongs to S#. In a previous paper (2014) we showed that, inside a rather general class of nonlinear twists, the internal twists occur only in very special cases; moreover, we gave a first characterization of such twists. Here we complete our previous work by giving a fully detailed description of such internal twists.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Kaczorowski, “Axiomatic theory of L-functions: The Selberg class,” in Analytic Number Theory: C.I.M.E. Summer School, Cetraro (Italy), 2002, Ed. by A. Perelli and C. Viola (Springer, Berlin, 2006), Lect. Notes Math. 1891, pp. 133–209.Google Scholar
  2. 2.
    J. Kaczorowski, G. Molteni, and A. Perelli, “Linear independence of L-functions,” Forum Math. 18 (1), 1–7 (2006).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    J. Kaczorowski and A. Perelli, “On the structure of the Selberg class. I: 0 ≤ d ≤ 1,” Acta Math. 182 (2), 207–241 (1999).MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    J. Kaczorowski and A. Perelli, “The Selberg class: A survey,” in Number Theory in Progress: Proc. Conf. in Honor of A. Schinzel, Zakopane (Poland), 1997, Ed. by K. Györy et al. (de Gruyter, Berlin, 1999), Vol. 2, pp. 953–992.Google Scholar
  5. 5.
    J. Kaczorowski and A. Perelli, “Internal twists of L-functions,” in Number Theory, Analysis, and Combinatorics, Ed. by J. Pintz et al. (De Gruyter, Berlin, 2014), pp. 145–154.Google Scholar
  6. 6.
    J. Kaczorowski and A. Perelli, “Twists and resonance of L-functions. I,” J. Eur. Math. Soc. 18 (6), 1349–1389 (2016).MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    J. Kaczorowski and A. Perelli, “Twists and resonance of L-functions. II,” Int. Math. Res. Not. 2016 (24), 7637–7670 (2016).MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    J. Kaczorowski and A. Perelli, “Some remarks on the convergence of the Dirichlet series of L-functions and related questions,” Math. Z. 285 (3–4), 1345–1355 (2017).MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    H. L. Montgomery and R. C. Vaughan, Multiplicative Number Theory. I: Classical Theory (Cambridge Univ. Press, Cambridge, 2007).MATHGoogle Scholar
  10. 10.
    A. Perelli, “A survey of the Selberg class of L-functions. I,” Milan J. Math. 73, 19–52 (2005).MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    A. Perelli, “A survey of the Selberg class of L-functions. II,” Riv. Mat. Univ. Parma, Ser. 7, 3*, 83–118 (2004).MathSciNetMATHGoogle Scholar
  12. 12.
    A. Perelli, “Non-linear twists of L-functions: a survey,” Milan J. Math. 78 (1), 117–134 (2010).MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    J. F. Ritt, “On the zeros of exponential polynomials,” Trans. Am. Math. Soc. 31, 680–686 (1929).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer ScienceAdam Mickiewicz UniversityPoznańPoland
  2. 2.Institute of Mathematics of the Polish Academy of SciencesWarsawPoland
  3. 3.Dipartimento di MatematicaUniversità di GenovaGenovaItaly

Personalised recommendations